# SDR R61A201803180359

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND RIGHT HAND HORIZONTAL STABILIZER RIB 11 AT FRONT AND MIDDLE SPAR HAS A CRACK. REMOVED DAMAGED RIB 11 FROM RT HORIZONTAL STAB. LOCATED, DRILLED, ALODINED AND INSTALLED NEW RIB 11 ON RT HORIZONTAL STAB REF SRM 51-40-08, 51-41-01, 51-41-02.
